Skip to content
My WebMD Sign In, Sign Up

Announcements

WELCOME PREGNANT MOMS-TO-BE!!

After posting your introduction or questions be sure to check out these resources for more information -

Pregnancy Health Center
Your Guide to a Healthy Pregnancy

PLEASE NOTE: If you are not yet pregnant click here to check out one of our other pregnancy communities.
Postinor 2 /delayed periods
avatar
An_253176 posted:
Hi , I would like to know if it's normal that i have a late period after taking postinor 2 , it's my first time taking the pill and i took it exactly 45 mins after intercorse and the other 12 hours after , I took postinor 2 exactly 2 days after ovulation , is it normal that it delayed my period ( i have aproximately a 28-35 day cycle) . I am now 3 days late and i am experiencing cramps as they usually do when my period is arriving and increased discharge ( not much about half and inch or alittle more ) but its increasing slowly . Can you help me , Thanks you so much for your time .
Reply


Featuring Experts

Sarah McMoyler, RN, BSN and mother, is the founder of McMoyler Method. As a specialist in labor and delivery nursing for more than 20 years, McMoyler ...More

Helpful Tips

Easing Early Pregnancy NauseaExpert
For many women, eating a small snack every hour or two will keep nausea to a minimum. Almost any food will do, but nuts are a great choice, ... More
Was this Helpful?
40 of 55 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.